MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TE3442A
Medical Device Problem Codes Malposition of Device (2616); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoprosthesis migration and occlusion.Patient medication includes: albuterol, cymbalta, copaxone, losartan.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, patient underwent treatment for a acute type b dissection utilizing gore® tag® thoracic branch endoprosthesis (tbe-tac083415a).Procedure was completed and a small leak was identified.Physician decided to monitor this leak.On an unknown date, a ct scan was performed which revealed a larger leak, very likely a type 1a endoleak.Physician still decided to monitor this leak, with no plans for reintervention surgery.On (b)(6) 2023, an additional ct scan was performed.The type 1a endoleak seemed to mostly resolve, however there was still a small leak that remained.On (b)(6) 2023 patient underwent reintervention surgery due to this type 1 endoleak ((b)(4) was opened to capture this type 1 endoleak requiring reintervention).On (b)(6) 2023 during reintervention surgery, a gore® tag® thoracic branch endoprosthesis (tbe aortic extender ¿ tbe te3742) was utilized to extend proximally.At the most proximal extent, the te3742 was smaller than the patient anatomy.During deployment, the aortic extender migrated proximally (about 10 mm).The aortic extender partially covered the left common carotid artery.Surgical bypass was performed to include blood flow into the carotid from the subclavian artery.Physician attributes the aortic extender moving proximally due to patient's anatomy, as anatomy was larger proximally, in relation to the stent.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
liliian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18658311
Report Number2017233-2024-04602
Device Sequence Number20662131
Product Code MIH
UDI-Device Identifier00733132654314
UDI-Public00733132654314
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Catalogue NumberTE3442A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date02/07/2024
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight79 KG